Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hysterectomy
    avatar
    shannielee74 posted:
    I've had endometriosis for several years. They finally decided that it is what is causing all of my abdominal & pelvic pain. So I have a hysterectomy scheduled for Jan 3rd. I won't lie....I'm scared. I also had to have an injection of Lupron because my insurance wouldn't ok me for the surgery without my doc being able to show that I at least tried it. Now I'm worried about the side effects it is going to have. I can't find anything on Lupus patients who've had Lupron injections. Any info would be good.
    I talked to a friend of mine who went through a similar situation a couple years back. Only difference is she has RA. She did the injections for a year and her RA ended up out of control. I'm wishing I had spoken to her before I got the injection. So far all I've noticed is an increase in pain which I was told could happen.
    Anyways, I hope you all have a good weekend!
    Shannielee74
    ~~~Life is what happens when your busy making other plans...John Lennon~~~
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi Shannielee,

    Has your rheumatologist weighed in on the Lupron? Maybe a letter to your insurance company from your gyn and your rheumatologist would help.

    Elizabeth
     
    avatar
    Lupylisa44 responded:
    Hi Shannilee!

    Several years ago I was given depo-lupron injections to help protect my ovaries from Cytoxan. It was an experimental thing that my doctors wanted to try out. Unfortunately it didn't really do what it was supposed to and I lost most of my ovarian function. I am not sure what other effects it had becasue there was so much lupus stuff going on with me at the time. But I don't think thre were any lasting side effects from taking it.

    Good luck! I will keep you in my prayers!

    Lupylisa
    With love, with patience and with faith, we'll make our way.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.